# SDR V0XD20181127007

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 37,148 hours, 27,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley Bracket
- Part number: 601R3171861
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PULLEY BRACKET BENT. CORRECTIVE ACTION: REMOVED AND REPLACED PULLEY BRACKET (P/N:601R317186-1) IAW CRJ700 SRM 51-42-06.
